# SDR ASOA2012122802725

- Difficulty date: December 23, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 23,980 hours, 22,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOODLIGHT BROKEN.   R & R PAX DOOR EMERGENCY FLOODLIGHT IAW AMM 33-51-19, OPS CHECKED GOOD.
